# SDR CALA2025031902935

- Difficulty date: March 18, 2025
- Submitted: March 19, 2025
- Operation: Air carrier
- Aircraft: N69063
- Make and model: Boeing 767424ER
- Aircraft serial: 29458
- Aircraft time: 90,834 hours, 14,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR964411
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT  30D WITH PASSENGER EMERGENCY LIGHT BROKEN. REPLACED EMERGENCY LIGHT ASSY, SEAT 30D AS REF AMM TASK 33-51-10-962-105. ITEM GOOD FOR SERVICE.PARTS USED: 29-3326-3-0013, QTY :1
